# SDR NSVA2011235

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP BONDED DOUBLER REPAIR.  PERFORMED IAW TD340-57-11-03 CONTROL=350-60.
